# SDR AALA201804239045

- Difficulty date: February 21, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 47,664 hours, 28,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53370950210
- Condition: Cracked
- Location: Frame 35
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 35 LEFT SIDE AFT HOLE LOWER ROW AT STRINGER 30L  LOWER FUSELAGE.  REPAIRED THE SKIN PANEL IAW EA 277905.
